# SDR REXA2012111101500

- Difficulty date: October 10, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N8710A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7710
- Aircraft time: 22,253 hours, 19,754 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB CRACKED AT LINTEL FITTING.  REPAIRED IAW BOMBARDIER REO 601R-53-61-1230.
